# SDR AALA202410301023

- Difficulty date: June 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,269 hours, 38,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE AT DOUBLE JOGGLE AREA, FR 16 LEFT AND #1 DOOR STOP. REPAIRED FRAME PER EA 356795.
